# SDR ABXA020129

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TEAR STRAP WAS CORRODED AT STATION 742, BUTT LINE 0, BETWEEN STRINGER 39 LEFT TO STRINGER 39 RIGHT, UNDER SHEAR TIE, AFTER BLENDED OUT, FOUND REMAINING THICKNESS OUT OF LIMITS.  REPAIRED AREA IAW REA B653-43559-MR.
